# SDR AALA20170702008

- Difficulty date: July 2, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 73,806 hours, 9,286 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plug
- Part number: FK26401
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AT FL250 ON CLIMBOUT, RT ENGINE EGT WENT INTO  RED  ZONE WITH A HIGH EGT. DET FIRE ENG R EICAS MESSAGE. RT EGT INDICATED, THEN INDICATED A LOW EGT OF 346 DEG.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO KMIA WITHOUT FURTHER INCIDENT.  FOUND BLOWN BORESCOPE PLUG ON RT ENG.  REPLACED PLUG AND REPLACED RT ENGINE LT REVERSER HALF IAW 78-94-10.  ALSO REPLACED MANY PARTS DUE TO EXCESSIVE HEAT.  OK FOR SERVICE.
